Google Stuff


Blog Stuff



  • Afrigator

  • I shmaak SA Blogs, sorted with Amatomu.com

Fun Stuff

« Its hard to follow your own advice | Main | Taking myself off this trip »

20 September 2009

Comments

Tiah

I noticed JaneW's response yesterday and was impressed.

I am sorry you are having side-affects. I hope they lessen soon. That in time they can help you take the steps forward in order to make your life work better for you.

Happy Sunday.

tess

hello lovey
side effects stink sorry you are experiencing them! in a few weeks you can determine if the AD's and the wretched side effects are worth being on. there are lots of alternatives if this isn't the one for you. it's a hassle, but enjoying health is worth the hassle to get there.
xo tess

Melanie Novitzkas

I now have to go for acupuncture because I have tensed my shoulders and my
muscles so badly, this sucks! Might just stop, Tertia says carry on.

On Mon, Sep 21, 2009 at 9:55 AM, wrote:

MollyMorgan

Hi Mel,
my AD is related to the medicine you've been prescribed (Lexapro). It's got that side effect & also a couple others: crampy calf muscles & a wicked headache at the beginning. This will last a couple of weeks or even a month (while decreasing), but it does go away!

As I mentioned in a comment to your previous post, I've even had surgeries without taking meds afterward for pain---that's stupid, but proof of how little I like to take them.

If you've haven't yet, when you catch your breath---lol----look up the neurological processes of mood disorders such as PTSD, anxiety & major depression. It helps many people when they finally "get" what the medication is supposed to do :-)

When the side effects of starting a medication are difficult, it's important to know what's happening & can help you tolerate the temporary aggravations.
((((M))))

Coral

When I went on my AD's I was determined to get off them quickly, well 18 months later, I am still on them, and happy to be on them. Obviously I have changed the dosage this year (up), but I have to come to terms that it is maybe a long term thing. As long as I am sane and happy, and my family is happy, it is okay.

Big love and huge hugs.

xxxxx

Angel

I do hope all the side effects wear themselves off soon soon.

Jeanne

Hope the side-effects sort themselves out soon - I would say "vasbyt" but probably not appropriate in these circumstances!! ;-)

The comments to this entry are closed.